Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some prime elements in the lattice of interpretability types


Author: Pavel Pudlák
Journal: Trans. Amer. Math. Soc. 280 (1983), 255-275
MSC: Primary 03F25; Secondary 03B10, 03H15
DOI: https://doi.org/10.1090/S0002-9947-1983-0712260-2
MathSciNet review: 712260
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general theorem is proved which implies that the types of PA (Peano Arithmetic), ZF (Zermelo-Fraenkel Set Theory) and GB (Gödel-Bernays Set Theory) are prime in the lattice of interpretability types.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03F25, 03B10, 03H15

Retrieve articles in all journals with MSC: 03F25, 03B10, 03H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0712260-2
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society